Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The branch point structure of extensions of interior boundaries


Author: Morris L. Marx
Journal: Trans. Amer. Math. Soc. 131 (1968), 79-98
MSC: Primary 54.75
DOI: https://doi.org/10.1090/S0002-9947-1968-0222864-3
MathSciNet review: 0222864
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. L. Marx, Normal curves arising from light open mappings of the annulus, Trans. Amer. Math. Soc. 120 (1965), 45-56. MR 0195073 (33:3278)
  • [2] M. Morse, Topological methods in the theory of functions of a complex variable, Annals of Mathematics Studies No. 15, Princeton Univ. Press, Princeton, N. J., 1947. MR 0021089 (9:20g)
  • [3] C. J. Titus, A theory of normal curves and some applications, Pacific J. Math. 10 (1960), 1083-1096. MR 0114189 (22:5014)
  • [4] -, The combinatorial topology of analytic functions on the boundary of a disc, Acta Math. 106 (1961), 45-64. MR 0166375 (29:3652)
  • [5] C. J. Titus and G. S. Young, The extension of interiority, with some applications, Trans. Amer. Math. Soc. 103 (1962), 329-340. MR 0137103 (25:559)
  • [6] G. T. Whyburn, Topological analysis, Princeton Univ. Press, Princeton, N. J., 1958. MR 0099642 (20:6081)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.75

Retrieve articles in all journals with MSC: 54.75


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0222864-3
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society